MathSciNet Relay Station
MathSciNet bibliographic data
MR1998349 30D50 (42B25 47G10)
Nazarov, F.; Treil, S.; Volberg, A. The $Tb$-theorem on non-homogeneous spaces. Acta Math. 190 (2003), no. 2, 151–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement